# SDR AALA201711229025

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 25,048 hours, 9,785 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT GATE, FLIGHT CREW HAD DIFFICULTY CLOSING THE R1 DOOR.  ADJUSTED DOOR GUIDE ARM.  OPERATIONAL CHECK PER AMM 52-41-00 GOOD.
